EXACTECH, INC. EQUONOXE REVERSE GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
320-15-04 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
06/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant device(s): 300-30-12 - equinoxe preserve stem 12mm: 5186807, 320-42-00 - equinoxe reverse 42mm humeral liner +0: 5577360, 320-10-00 - equinoxe reverse tray adapter plate tray +0: 5758235, 320-01-42 - equinoxe reverse 42mm glenosphere: 5570919.
Event or Problem Description
Approximately 5 year(s), 4 month(s) and 27 day(s) post-operative of a right rtsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening - severe osteolysis behind baseplate.It was further reported that this produced persistent / significant disability and medical / surgical intervention was necessary.The patient underwent standard reverse revision with the removal of the torque screw, humeral tray, humeral liner, glenosphere, glenosphere locking screw, glenoid baseplate, and compression screw / locking cap.The outcome of this event is considered continuing, and the clinical report indicates that this event is unlikely related to the device(s) and definitely related to the procedure.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening.However, the reported glenoid loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected investigation clinical codes.